Search Results

There are 15704 results for: content related to: Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

  1. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  2. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  3. Perfect Digraphs

    Journal of Graph Theory

    Volume 79, Issue 1, May 2015, Pages: 21–29, Stephan Dominique Andres and Winfried Hochstättler

    Version of Record online : 1 MAY 2014, DOI: 10.1002/jgt.21811

  4. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  5. You have free access to this content
    Finding a Nash equilibrium and an optimal sharing policy for multiagent network expansion game

    Networks

    Volume 69, Issue 1, January 2017, Pages: 94–109, Nadia Chaabane, Cyril Briand, Marie-José Huguet and Alessandro Agnetis

    Version of Record online : 14 OCT 2016, DOI: 10.1002/net.21711

  6. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  7. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  8. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  9. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  10. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  11. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  12. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Version of Record online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  13. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  14. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  15. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Version of Record online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  16. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  17. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  18. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Version of Record online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  19. Two-sided Group Digraphs and Graphs

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 279–295, Moharram N. Iradmusa and Cheryl E. Praeger

    Version of Record online : 25 AUG 2015, DOI: 10.1002/jgt.21901

  20. Independent Set Reconfiguration in Cographs and their Generalizations

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 164–195, Paul Bonsma

    Version of Record online : 7 OCT 2015, DOI: 10.1002/jgt.21992